# SDR WX0A070327

- Difficulty date: June 16, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N952MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49673
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Corroded
- Location: Bs 1062-1098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT A LOCALIZED SPOT ON THE NR 2 SEAT TRACK BETWEEN STATION 1062-1098, ADDRESSED AS REQUIRED
